Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having irregular periods, taking Contraceptive. Have spotting and cramps. Am I pregnant?

I m on the pill , and have been for over two years. I m on the one where you only get your period every three months, and one of the months I took two pills late. It s now on the last week and I still haven t gotten my full on period 4 days into the placebo pills. I have spotting and cramps but not my normal period. Am I pregnant? Or can I still get my period? PLEASE HELP.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for your query.
With regular use of the birth control, chances of pregnancy are very remote.
Please check for a pregnancy with your home pregnancy test so you can be sure.
Also, with 3 monthly pills, it is very common to have delayed periods or scanty menstrual bleeding.
do not worry about this.
Continue taking the pills as prescribed.
Do not miss a dose.
Check for pregnancy.
have regular follow up visits with your health care provider.
Take care.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor